# SDR SWIA202055120

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 24LT FROM FS 1069 TO FS 1088 AND FS 1000 TO FS 1015 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  CORROSION REMOVED AND AREA REPAIRED AT STRG 24LT FROM FS 1069 TO FS 1088 AND FS 1000 TO FS 1015, REF REO 670-53-61-1751- REV DATED 2020-11-06.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
